Universal spaces for unramified galois cohomology

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

We construct and study universal spaces for birational invariants of algebraic varieties over algebraic closures of finite fields.

Original languageEnglish (US)
Title of host publicationProgress in Mathematics
PublisherSpringer Basel
Pages57-86
Number of pages30
DOIs
StatePublished - Jan 1 2017

Publication series

NameProgress in Mathematics
Volume320
ISSN (Print)0743-1643
ISSN (Electronic)2296-505X

    Fingerprint

Keywords

  • Anabelian geometry
  • Galois groups of function fields
  • Universal spaces
  • Unramified cohomology

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Cite this

Bogomolov, F., & Tschinkel, Y. (2017). Universal spaces for unramified galois cohomology. In Progress in Mathematics (pp. 57-86). (Progress in Mathematics; Vol. 320). Springer Basel. https://doi.org/10.1007/978-3-319-46852-5_5